Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

What causes metallic taste in mouth, diarrhea and feeling to throw up?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have a metallic taste in my mouth I have had diarrhea for the last 3 days and I have been feeling like I'm about to throw up all the time I am a 27yr old female on the contraceptive bar
Posted Mon, 30 Dec 2013 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 3 hours later
Brief Answer: Acute gastroenteritis Detailed Answer: Hello Thanks for the query It looks like you are suffering from acute gastroenteritis, here are my suggestions to you 1. Drink about 5 to 8 glasses of water a day to keep yourself well hydrated 2. Avoid caffeine , alcohol, milk and milk products 3. If you develop fever then I recommend you to be on antibiotics like ciprofloxacin and tinidazole for 5 days 3. For now please take pantrolrazole once a day before food for the stomach discomfort 4. Drink line juice once a day with a pinch of salt and a spoon of sugar to replace electrolytes I hope I was of help, if you have any further queries please get back to me I wish you good health and a speedy recovery Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor